# SDR 95ZZZX3304

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74VR
- Make and model: Beech E-90
- Aircraft serial: LW135
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 9913000011
- Condition: Cracked
- Location: Rt Ail Upper
- Part time: 6,750 hours
- Component: 99130000618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FOUND CRACKED ON TOP AFT OUTBOARD SKIN FORWARD SIDE.  DURING ROUTINE, 4 INCH CRACK FOUND AT FORWARD SECTION OF AFT SKIN WHERE IT MEETS FORWARD SKIN AT AILERON CENTER SPAR.
